Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 231, NWS Binghamton, NY

August 19, 2011Bradford County, Pennsylvania

NWS Binghamton, NY issued this severe thunderstorm warning at Aug 19, 2011, 2:33 PM EDT for Bradford County, Pennsylvania. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2011, 2:33 PM EDT (18:33 UTC)
Expired
Aug 19, 2011, 3:15 PM EDT
In force
42 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

County Bradford County, PA

The radar

The Binghamton radar (KBGM), 73 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 2:50 PM EDTHAIL 1.25Columbia Cross Roads, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.6 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2011-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 551 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2011-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
551 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

795 
WUUS51 KBGM 191833
SVRBGM
PAC015-191915-
/O.NEW.KBGM.SV.W.0231.110819T1833Z-110819T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
233 PM EDT FRI AUG 19 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BRADFORD COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 315 PM EDT.

* AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SPRINGFIELD...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SPRINGFIELD BY 244 PM EDT...
  WETONA BY 252 PM EDT...
  EAST SMITHFIELD BY 302 PM EDT...
  BURLINGTON BY 306 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4195 7690 4195 7651 4170 7653 4177 7691
TIME...MOT...LOC 1834Z 275DEG 16KT 4185 7679

$$

HEDEN
1 follow-up statement
410 
WWUS51 KBGM 191915
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
315 PM EDT FRI AUG 19 2011

PAC015-191924-
/O.EXP.KBGM.SV.W.0231.000000T0000Z-110819T1915Z/
BRADFORD PA-
315 PM EDT FRI AUG 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BRADFORD COUNTY WILL
EXPIRE AT 315 PM EDT...

ALTHOUGH THE WARNING WILL BE ALLOWED TO EXPIRE...A TREMENDOUS AMOUNT 
OF LIGHTNING IS STILL OCCURRING WITH THIS STORM.

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4195 7690 4195 7651 4170 7653 4177 7691
TIME...MOT...LOC 1914Z 275DEG 16KT 4183 7655

$$

HEDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 2:29 PM EDT, 4 minutes earlier.

Area forecast discussion, Aug 19, 2:29 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
229 PM EDT FRI AUG 19 2011

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL CROSS THE AREA TODAY BRINGING
ISOLATED TO SCATTERED THUNDERSTORMS. HIGH PRESSURE WILL RESIDE
OVER CENTRAL PENNSYLVANIAN ON SATURDAY PROVIDING A RAIN FREE DAY
FOR MUCH OF THE AREA. A COLD FRONT WILL CROSS THE REGION SUNDAY
AFTERNOON THROUGH EVENING WITH MORE SHOWERS AND THUNDERSTORMS
EXPECTED ALONG THIS BOUNDARY.

&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATED AS OF 215 PM... WILL NEED TO KEEP THIS BRIEF...DUE TO
ONGOING SVR WX.

CONVECTIVE COVERAGE CONTINUES TO GROW THIS AFTN...MAINLY ACROSS
THE TWIN TIERS...AS EXPECTED. AS SUPPORTING UPPER-LVL WAVE CROSSES
PA/SRN NY THROUGH LATE AFTN/EARLY EVE...SHRA/TSRA WILL REMAIN
FAIRLY NUMEROUS...WITH SOMEWHAT LESS COVERAGE IN THE FAR NRN ZONES.

WW 791 REMAINS IN EFFECT UNTIL 01Z...BASICALLY E OF THE I-81
CORRIDOR. ML CAPES 1000-1500 THIS AREA...WITH ENOUGH DRY AIR
ALOFT...AT LEAST INITIALLY...TO SUPPORT MARGINALLY SVR HAIL.
HOWEVER...AS TIME GOES ON THROUGH THE LATE AFTN HRS INTO THIS
EVE...WE FEEL THE THREAT WILL TRANSITION MORE TO +RA...AS THE
COLUMN MOISTENS DUE TO REPEAT CELL DEVELOPMENT...WITHIN A WEAK
SHEAR ENVIRONMENT...AND SMALL MBE VECTORS NOTED. A FF WATCH HAS THUS
BEEN ISSUED FOR NY'S SRN BORDER COUNTIES AND NE PA...UNTIL 03Z.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
SATURDAY...SFC HIGH PRES WILL MOVE FROM CENTRAL PA TO COASTAL NEW
JERSEY. BRIEF UPPER LEVEL RIDGING WILL ALSO OCCUR RESULTING IN
PARTLY TO MOSTLY SUNNY SKIES AND ONLY ISOLATED CONVECTION ACROSS
NORTHEAST PENNSYLVANIAN AND THE WESTERN CATSKILLS. WITH T85 RISING
TO 15/17C, MAXES WILL RANGE FROM THE LOWER TO UPPER 80S.

SATURDAY NIGHT...ANOTHER QUIET NIGHT WITH SFC HIGH PRES OFF THE
MID ATLANTIC COAST AND NEXT TROF REMAINING WELL WEST OF REGION.
INCREASING SOUTHWEST FLOW WILL MAKE FOR A MILD NIGHT WITH LOWS IN
THE 60S.

SUNDAY/SUNDAY NIGHT...NAM/ECMWF ARE FASTER WITH SFC COLD FRONT
THEN GFS. LEANED TOWARD THE FASTER SOLUTION WITH FRONT CROSSING
REGION DURING THE AFTERNOON AND EVENING. WITH PWATS RANGING FROM
1.5-2.0 INCHES AHEAD OF BOUNDARY, SYSTEM WILL HAVE PLENTY OF
MOISTURE TO WORK WITH. MODEL SOUNDINGS INDICATE ONLY SEVERAL HUNDRED
J/KG WHICH IS LIMITED BY WARM MID LEVELS AS IS EVIDENT BY FAIRLY
STABLE MID LEVEL LAPSE RATES. WITH STRONGER WIND FIELDS BULK SHEAR
VALUES ARE HIGHER INDICATING THE POTENTIAL FOR SOME STRONGER
STORMS. WILL CONTINUE WITH HIGH CHC POPS SUNDAY AFTERNOON THROUGH
EVENING THEN LOWERED POPS AFTER MIDNIGHT. MAXES ON SUNDAY ARE
TRICKY AND HIGHLY DEPENDENT ON FRONTAL TIMING, WENT WITH THE
COOLER NAM NUMBERS, UPPER 70S TO LOWER 80S.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
LONG TERM POPULATED WITH HPC GUIDANCE GIVEN THE STORMS. BEST SHOT
AT DRY WEATHER EARLY IN THE WEEK WITH A FRONT WEDNESDAY INTO THURSDAY.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
IFR CIGS AND VSBYS POSSIBLE IN TSRA AT THE SOUTHERN TERMINALS
THROUGH 22Z. AFTER THAT TIME VFR WEATHER EXPECTED UNTIL LATER
TONIGHT WHEN IFR FOG IS POSSIBLE...ESPECIALLY IN TERMINALS THAT
SEE RAIN TODAY.

OUTLOOK...

FRI NGT...AREAS OF MVFR VSBYS LATE TONIGHT IN LIGHT FOG WITH IFR VSBYS
LIKELY AFTER 06Z AT ELM.

SAT... MAINLY VFR.

SUN AND MON...PSBL RESTRICTIONS IN SHRA/TSRA...ESPECIALLY AFTN/EVE HRS.

TUE...IMPROVEMENT BACK TO VFR.

WED...MVFR POSSIBLE IN SHOWERS/STORMS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR PAZ038>040-
     043-044-047-048-072.
NY...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR NYZ022-024-
     055>057-062.

&&

SYNOPSIS...RRM
NEAR TERM...MLJ
SHORT TERM...RRM
LONG TERM...HEDEN
AVIATION...HEDEN
Hazardous weather outlook, Aug 19, 1:18 PM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
118 PM EDT FRI AUG 19 2011

NYZ009-015>018-022>025-036-037-044-055-PAZ038-201730-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-TIOGA-
BRADFORD-
118 PM EDT FRI AUG 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS
THE AREA, PRIMARILY THIS AFTERNOON. GUSTY WINDS OR HAIL COULD
ACCOMPANY THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ045-046-056-057-062-PAZ039-040-043-044-047-048-072-201730-
CHENANGO-OTSEGO-BROOME-DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-
WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
118 PM EDT FRI AUG 19 2011

...SEVERE THUNDERSTORM WATCH 791 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS
THE AREA, PRIMARILY THIS AFTERNOON. GUSTY WINDS OR HAIL COULD
ACCOMPANY THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 19, 1:40 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
140 PM EDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 PM     HAIL             CONKLIN                 42.03N  75.80W
08/19/2011  E1.25 INCH       BROOME             NY   PUBLIC

            PEA TO HALF DOLLAR SIZED HAIL

&&

EMG
Special weather statement, Aug 19, 1:48 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
148 PM EDT FRI AUG 19 2011

NYZ045-056-PAZ039-191845-
BROOME NY-CHENANGO NY-SUSQUEHANNA PA-
148 PM EDT FRI AUG 19 2011

...STRONG THUNDERSTORM WILL AFFECT BROOME...NORTHEASTERN SUSQUEHANNA
AND SOUTHWESTERN CHENANGO COUNTIES...

* AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
  GUSTY WINDS.  THIS STORM WAS LOCATED NEAR MAINE...AND MOVING EAST
  AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ENDWELL AND VESTAL AT 155 PM EDT...
  BINGHAMTON AIRPORT AT 200 PM EDT...
  CASTLE CREEK AND JOHNSON CITY AT 205 PM EDT...
  PORT DICKINSON AND CHENANGO FORKS AT 215 PM EDT...
  CHENANGO BRIDGE AT 220 PM EDT...
  PORT CRANE AT 225 PM EDT...
  SANITARIA SPRINGS AND CONKLIN AT 235 PM EDT...
  KIRKWOOD AT 240 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4197 7557 4207 7611 4219 7611 4219 7608
      4223 7608 4225 7610 4226 7608 4228 7608
      4229 7611 4231 7610 4223 7547

SLI
Local storm report, Aug 19, 2:13 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
213 PM EDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 PM     HAIL             WILLSEYVILLE            42.28N  76.38W
08/19/2011  M0.88 INCH       TIOGA              NY   BROADCAST MEDIA

            RELAYED FROM WBNG-TV. VERIFIED BY PICTURE.

&&

HEDEN
Special weather statement, Aug 19, 2:13 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
213 PM EDT FRI AUG 19 2011

NYZ046-191845-
OTSEGO NY-
213 PM EDT FRI AUG 19 2011

...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OTSEGO COUNTY...

* AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
  GUSTY WINDS.  THIS STORM WAS LOCATED NEAR SPRINGFIELD...AND MOVING
  EAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  CHERRY VALLEY AT 220 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4267 7490 4285 7496 4283 7490 4289 7489
      4290 7487 4284 7467 4283 7464 4276 7466
      4268 7464

SLI
Special weather statement, Aug 19, 2:26 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
226 PM EDT FRI AUG 19 2011

NYZ057-062-PAZ040-191930-
DELAWARE NY-SULLIVAN NY-WAYNE PA-
226 PM EDT FRI AUG 19 2011

...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WAYNE...NORTHWESTERN
SULLIVAN AND SOUTHWESTERN DELAWARE COUNTIES...

* AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
  GUSTY WINDS.  THIS STORM WAS LOCATED NEAR HANCOCK...AND MOVING
  SOUTHEAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  FISHS EDDY AND HARVARD AT 240 PM EDT...
  EAST BRANCH AND HARVARD AT 245 PM EDT...
  PEABROOK AND SHINHOPPLE AT 250 PM EDT...
  CORBETT AND LOOKOUT AT 255 PM EDT...
  STALKER AND HANKINS AT 300 PM EDT...
  FREMONT AND ABRAHAMSVILLE AT 305 PM EDT...
  COOKS FALLS AND FREMONT AT 310 PM EDT...
  ROCKLAND AND NORTH BRANCH AT 315 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4164 7484 4178 7524 4192 7544 4199 7540
      4200 7536 4201 7537 4200 7539 4210 7534
      4209 7514 4203 7476 4201 7476 4195 7462

SLI
Local storm report, Aug 19, 2:32 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
232 PM EDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     HEAVY RAIN       HANCOCK                 41.95N  75.28W
08/19/2011  M0.50 INCH       DELAWARE           NY   FIRE DEPT/RESCUE

            1 2 INCH OF RAIN FELL IN 15 MINUTES

&&

MJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 11:18 AM EDTSpecial Weather StatementBGMBradford57 min
Aug 19, 12:06 PM EDTSpecial Weather StatementBGMBradford54 min
Aug 19, 12:07 PM EDTSevere Thunderstorm WarningBGMBradford52 min
Aug 19, 12:39 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna, Wyoming51 min
Aug 19, 12:43 PM EDTSpecial Weather StatementBGMPike62 min
Aug 19, 1:05 PM EDTAreal Flood AdvisoryBGMBradford, Luzerne, Susquehanna, Wyoming3 hr
Aug 19, 1:10 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wayne50 min
Aug 19, 1:22 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wyoming38 min
Aug 19, 1:58 PM EDTAreal Flood AdvisoryBGMLuzerne, Wyoming3 hr
Aug 19, 2:07 PM EDTAreal Flood AdvisoryBGMWayne3 hr
Aug 19, 2:13 PM EDTFlash Flood WatchBGMBradford, Lackawanna, Luzerne, Pike, Susquehanna, Wayne and 1 more5 hr
Aug 19, 2:13 PM EDTFlash Flood WarningBGMLuzerne, Wyoming4 hr
Aug 19, 2:24 PM EDTAreal Flood AdvisoryBGMSusquehanna, Wayne3 hr
Aug 19, 2:30 PM EDTAreal Flood AdvisoryBGMLuzerne4 hr
Aug 19, 2:37 PM EDTSpecial Weather StatementBGMCarbon38 min
Aug 19, 2:41 PM EDTSevere Thunderstorm WarningBGMLuzerne49 min
Aug 19, 2:52 PM EDTFlash Flood WarningBGMWayne3 hr
Aug 19, 2:56 PM EDTSpecial Weather StatementBGMWayne49 min
Aug 19, 3:00 PM EDTSevere Thunderstorm WarningBGMWayne20 min
Aug 19, 3:01 PM EDTFlash Flood WarningBGMLuzerne3 hr
Aug 19, 3:09 PM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne, Wayne3 hr
Aug 19, 3:19 PM EDTSpecial Weather StatementBGMBradford56 min
Aug 19, 3:38 PM EDTAreal Flood AdvisoryBGMBradford2 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.